Volume 16, Number 4
Preview Issue Next Issue

Purchase

Zhong-ci Shi and Zheng-hui Xie

J. Comp. Math., 16 (1998), pp. 289-304

Preview Purchase PDF Citation Download 0 341 Article preview

Purchase

Wen-huan Yu

J. Comp. Math., 16 (1998), pp. 305-318

Preview Purchase PDF Citation Download 0 310 Article preview

Purchase

Xi-Quan Shi, Hao Deng and Hong-fei Lin

J. Comp. Math., 16 (1998), pp. 319-326

Preview Purchase PDF Citation Download 0 306 Article preview

Purchase

Li-ping Liu and Michal Kvrivzek

J. Comp. Math., 16 (1998), pp. 327-336

Preview Purchase PDF Citation Download 0 305 Article preview

Purchase

Ren-hong Wang and You Lu

J. Comp. Math., 16 (1998), pp. 337-344

Preview Purchase PDF Citation Download 0 308 Article preview

Purchase

Yuan-ming Wang and Ben-yu Guo

J. Comp. Math., 16 (1998), pp. 345-356

Preview Purchase PDF Citation Download 0 318 Article preview

Purchase

Xiao-liang Cheng, Hong-ci Huang and Jun Zou

J. Comp. Math., 16 (1998), pp. 357-366

Preview Purchase PDF Citation Download 1 332 Article preview

Purchase

Wen Li and Zhao-yong You

J. Comp. Math., 16 (1998), pp. 367-374

Preview Purchase PDF Citation Download 2 310 Article preview

Purchase

Chunwah Li, Sheng-chang Wu and Xiao-qing Liu

J. Comp. Math., 16 (1998), pp. 375-384

Preview Purchase PDF Citation Download 0 304 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80